# SDR YENA2022052000507

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 63,661 hours, 22,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#163, JFK-SRQ. 'LEVEL 2 ODOR EVENT DURING APPROACH PHASE ODOR DISSIPATED. NO ODOR ON LANDING HEAVY ODOR OVER JUMPSEAT C. F/A MOVED HER SEAT POSITION NO MEDICAL ATTENTION ASKED FOR; COMPLIED WITH TSM 05-50-00-810-831-A LEVEL A DECONTAMINATION WITH ENG 1&2 RUNNING & BLEED. PER INFO NOTICE 2017-T015I. FOUND NO "DIRTY SOCK SMELL" THRU THE CABIN, COCKPIT, AND AFT GALLEYS. TRANSIENT SMELL COULD HAVE BEEN CAUSED BY AMBIENT AIT DUE TO HIGH HUMIDITY OR WHEN PASSING THROUGH CLOUDS. (NOTE ON PAGE 4 OF INFO NOTICE 2017-T015I). AC OK TO CONTINUE SERVICE.'
